Metrics

From
Elzaki Substitution Method for Solving Nonlinear Partial Differential Equations with Mixed Partial Derivatives Using Adomian Polynomial by Mousumi Datta, Umme Habiba and Md. Babul Hossain International Journal of Partial Differential Equations and Applications. 2020, 8(1), 6-12 doi:10.12691/ijpdea-8-1-2
Views
1648
Html 1567
Abstract 81
28 September 2020 (publication date) through 02 July 2022 *
40.41 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1511
PDF666
Epub414
XML306
PPT0
Figures60
Tables65
Export: 1391
RIS398
BibTex578
Endnote415
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com